# SDR UIEA2024052500446

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.4 PYLON 482EL SCREW HOLE FOUND ELONGATED.( #4 PYLON PANEL 482EL FABRICATED IAW RI NO : RI-54-51-16889 REV A. HFEC INSPECTION C/W PER NTM PART 6 51-00-00 PROCEDURE 23 REV 176 ON BEND RAD11 AREA, NO CRACK FOUND )
